Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 16, Number 2

All articles in this issue are freely accessible.

Obstructions to nonnegative curvature and rational homotopy theory
Igor Belegradek and Vitali Kapovitch.
J. Amer. Math. Soc. 16 (2003), 259-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1949160
Regularity on abelian varieties I
Giuseppe Pareschi and Mihnea Popa.
J. Amer. Math. Soc. 16 (2003), 285-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1949161
Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles
Tamás Hausel and Michael Thaddeus.
J. Amer. Math. Soc. 16 (2003), 303-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1949162
General elephants of three-fold divisorial contractions
Masayuki Kawakita.
J. Amer. Math. Soc. 16 (2003), 331-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1949163
Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties
Konstanze Rietsch.
J. Amer. Math. Soc. 16 (2003), 363-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1949164
On the equation $\operatorname{div}Y=f$ and application to control of phases
Jean Bourgain and Haïm Brezis.
J. Amer. Math. Soc. 16 (2003), 393-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1949165
Topological representations of matroids
E. Swartz.
J. Amer. Math. Soc. 16 (2003), 427-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1949166
Classification of limiting shapes for isotropic curve flows
Ben Andrews.
J. Amer. Math. Soc. 16 (2003), 443-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1949167